MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA EXPERT; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA EXPERT; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05075637005
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bolus recommendations provided by the blood glucose monitor are not accurate.The patient received an estimated blood glucose result of 170 mg/dl around 6:30 a.M.And the bolus recommendation was 2.5 units of insulin based on the blood glucose result.The patient thought the recommendation was too much, but she delivered 3 units of humalog injection.The patient started to experience symptoms of disorientation associated with low blood glucose.She was able to consume food and drink on her own to increase the blood glucose level without outside assistance.The patient believed a 2.0 units recommendation would have been appropriate on the blood glucose monitor.
 
Additional Manufacturer Narrative
Correction - the catalog and unique identifier numbers were updated in section d4 based on the returned product.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® AVIVA EXPERT
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
SANMINA CORPORATION
13000 south memorial parkway
na
huntsville AL 35803
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key18915399
Report Number3011393376-2024-00634
Device Sequence Number12443319
Product Code NBW
UDI-Device Identifier00365702641105
UDI-Public00365702641105
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142089
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number05075637005
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer04/26/2024
07/22/2025
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/26/2024
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG INSULIN
Patient Age62 YR
Patient SexFemale